Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Immersed projective planes in lens spaces


Author: J. Scott Carter
Journal: Proc. Amer. Math. Soc. 106 (1989), 251-260
MSC: Primary 57R42; Secondary 57M35
MathSciNet review: 967483
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The minimum number of triple points of a substantial generic immersion of a projection plane in a lens space of type $ (2k,q)$ depends quadratically on $ k$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R42, 57M35

Retrieve articles in all journals with MSC: 57R42, 57M35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0967483-5
PII: S 0002-9939(1989)0967483-5
Article copyright: © Copyright 1989 American Mathematical Society